×

Found 16 Documents (Results 1–16)

100
MathJax

Estimation of solutions of boundary-value problems in domains with concentrated masses located periodically along the boundary: case of light masses. (English. Russian original) Zbl 1076.35014

Math. Notes 76, No. 6, 865-879 (2004); translation from Mat. Zametki 76, No. 6, 928-944 (2004).
MSC:  35B27 35J25 35P15
PDF BibTeX XML Cite
Full Text: DOI

Negative results in form-preserving approximation of higher order. (English. Russian original) Zbl 1114.41006

Math. Notes 76, No. 6, 758-769 (2004); translation from Mat. Zametki 76, No. 6, 812-823 (2004).
MSC:  41A17 41A10
PDF BibTeX XML Cite
Full Text: DOI

Problems in the approximation of \(2\pi \)-periodic functions by Fourier sums in the space \(L_2 (2\pi)\). (English. Russian original) Zbl 1114.42001

Math. Notes 76, No. 6, 749-757 (2004); translation from Mat. Zametki 76, No. 6, 803-811 (2004).
MSC:  42A10 42A20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification